# SDR GLBA230060965

- Difficulty date: July 22, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 23,647 hours, 27,968 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN, FLIGHT 5069, PILOTS REPORTED A STRONG BURNING ODOR DURING FLIGHT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF BOTH ENGINES ON THE GROUND  WITH NO FAULTS FOUND.  SUBSEQUENT OPERATIONAL CHECK FLIGHT WAS CONDUCTED WITH NO FURTHER REPORTS.
